| Model Number |
367963 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported when using the bd vacutainer® pst¿ gel and lithium heparinn (lh) blood collection tube there was foreign matter in the tube(s) biological and non-biological.This event occurred 5 times.The following information was provided by the initial reporter.The customer stated: "the following issue was found in tubes: foreign matter in the gel x5.".
Additional Manufacturer Narrative
H6: investigation summary: bd received 5 sample and 6 photos that were returned by the customer in support of this complaint.Visual examination of samples and photos was performed and revealed foreign matter on the inside of the tube.Bd was able to confirm the customer¿s indicated failure mode with the samples and photos provided.The device history records were reviewed with no issues being identified.There were no related quality notifications.All process and final inspections comply with specification requirements.H3 other text : see h10.
Event or Problem Description